# SDR C2XA97IA025

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Striker Pin
- Part number: 12030292003
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3894 - PILOT REPORTED, THAT THE GEAR HAD TO BE CYCLED TWICE BEFORE THE GEAR WOULD UPLOCK.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, WHERE MAINTENANCE FOUND THE RIGHT GEAR AFT OUTBOARD DOOR STRIKER FOR THE SEQUENCE VALVE TO BE OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE STRIKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
